Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

The left side of Cichoń's diagram


Authors: Martin Goldstern, Diego Alejandro Mejía and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 144 (2016), 4025-4042
MSC (2010): Primary 03E17, 03E35, 03E40
DOI: https://doi.org/10.1090/proc/13161
Published electronically: April 27, 2016
MathSciNet review: 3513558
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using a finite support iteration of ccc forcings, we construct a model of $ \aleph _1<\mathrm {add}(\mathcal {N})<\mathrm {cov}(\mathcal {N})<\mathfrak{b}< \mathrm {non}(\mathcal {M})<\mathrm {cov}(\mathcal {M})=\mathfrak{c}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E17, 03E35, 03E40

Retrieve articles in all journals with MSC (2010): 03E17, 03E35, 03E40


Additional Information

Martin Goldstern
Affiliation: Institut für Diskrete Mathematik und Geometrie, Technische Universität Wien, Wiedner Hauptstrasse 8-10/104, 1040 Vienna, Austria
Email: goldstern@tuwien.ac.at

Diego Alejandro Mejía
Affiliation: Institut für Diskrete Mathematik und Geometrie, Technische Universität Wien, Wiedner Hauptstrasse 8-10/104, 1040 Vienna, Austria
Address at time of publication: Department of Mathematics, Shizuoka University, Ohya 836, Shizuoka, 422-8529 Japan
Email: diego.mejia@shizuoka.ac.jp

Saharon Shelah
Affiliation: Einstein Institute of Mathematics, Edmond J. Safra Campus, Givat Ram, The hebrew University of Jerusalem, Jerusalem, 91904, Israel — and — Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08854
Email: shlhetal@math.huji.ac.il

DOI: https://doi.org/10.1090/proc/13161
Keywords: Forcing, eventually different reals, Cicho\'n's diagram, finite support iteration
Received by editor(s): April 19, 2015
Received by editor(s) in revised form: November 17, 2015
Published electronically: April 27, 2016
Additional Notes: This work was partially supported by European Research Council grant 338821. The first and second authors were supported by the Austrian Science Fund (FWF) P24725-N25 (first author), P23875-N13 and I1272-N25 (second author) and they were partially supported by the National Science Foundation under grant DMS-1101597. Publication 1066 on the third author’s list.
Communicated by: Mirna Džamonja
Article copyright: © Copyright 2016 American Mathematical Society